Convert ICD-9-CM Diagnosis 966.4 to ICD-10-CM

ICD-9-CM 966.4 converts approximately to:
  • 2021 ICD-10-CM T42.8X1A Poisoning by antiparkinsonism drugs and other central muscle-tone depressants, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T42.8X2A Poisoning by antiparkinsonism drugs and other central muscle-tone depressants, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T42.8X3A Poisoning by antiparkinsonism drugs and other central muscle-tone depressants, assault, initial encounter
    or:
  • 2021 ICD-10-CM T42.8X4A Poisoning by antiparkinsonism drugs and other central muscle-tone depressants, undetermined, initial encounter

Note: approximate conversions between ICD-9-CM codes and ICD-10-CM codes may require clinical interpretation in order to determine the most appropriate conversion code(s) for your specific coding situation.

Source: 2021 ICD-10-CM CMS General Equivalence Mappings.